Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Intermittent bleeding after taking Zintotec after abortion. Suggestion?

hi,when i miss my priods i done velocit test at home ,the result is +ive,after consulting with doctor i take abortion pill .doctor tell me that i hav a bleeding for 14 days n if u still hav a bleeding then i hav to do DLC.AFTER THEN ALSO I HAV A BLEEDING, THEN ANOTHER DOC RX ZINTOTEC 200 1 TAB BD INSERTED VIGINALLY FOR 2 days, after completing the course also i saw some coagulation coming out some time or bleeding some time i observed.plz suugest me what to do.
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
May 2013
usually the process of abortion will complete in 36 to 48 hours after completing the dosage of pills, after that for 1 to 2 weeks you can see mild bleeding to minimal spotting,
but if you had continuous heavy bleeding better to undergo ultrasound once to detect the possibility of any retained products, as in some cases even after D&C some bits may remain if the procedure is not done completely,
so you consult your doctor once and go for ultrasound which will clarify the doubt.
take care.
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor